English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 14662464      Online Users : 100
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    National Tsing Hua University Institutional Repository > 理學院 > 數學系 > 期刊論文 >  Chaotic synchronization in lattice of partial-state coupled Lorenz equations

    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/45743

    Title: Chaotic synchronization in lattice of partial-state coupled Lorenz equations
    Authors: Lin WW;Peng CC
    教師: 林文偉
    Date: 2002
    Publisher: Elsevier
    Relation: Physica d,Elsevier,Volume: 166,Issue: 1-2,Pages: 29-42,Published: JUN 1 2002
    Abstract: In this paper, we study chaotic synchronization in lattices of coupled Lorenz equations with Neumann or periodic boundary condition. Three different coupling configurations in the single x(i)-, y(i)- or z(i)-component are considered. Synchronization is affected by coupling rules. We prove that synchronization occurs for either x(i)- or y(i)-component coupling provided the coupling coefficient is sufficiently large. Moreover, we determine the dependence of coupling coefficients on the lattice size. For the case of the zi-component coupling, we demonstrate by numerical experience that the synchronization cannot occur.
    URI: http://www.elsevier.com/wps/find/homepage.cws_home
    Appears in Collections:[數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat


    SFX Query


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback